Bandeau2_site_web_CEM_2020.jpg

La conférence CEM 2020 > Programme

mardi 21 avril 2020
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
›9:00 (1h)
›10:00 (20min)
› amphi 3
›10:20 (1h)
› amphi 3
›11:30 (50min)
› amphi 201
›11:30 (50min)
› amphi 202
›12:20 (1h40)
› Restaurant universitaire
›14:00 (1h40)
› amphi 202
›15:40 (20min)
› déambulatoire
›16:00 (1h40)
› amphi 201
›18:30 (1h30)
› déambulatoire
Session
Discours
Logistique
Pause
Sortie
Personnes connectées : 2